Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Erratum to: ``Convergence of sequences of semigroups of nonlinear operators with an application to gas kinetics'' (Trans. Amer. Math. Soc. 186 (1973), 259-272, 1974)


Author: Thomas G. Kurtz
Journal: Trans. Amer. Math. Soc. 209 (1975), 442
MSC: Primary 47H99
Original Article: Trans. Amer. Math. Soc. 186 (1973), 259-272.
MathSciNet review: 0375026
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47H99

Retrieve articles in all journals with MSC: 47H99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1975-0375026-7
PII: S 0002-9947(1975)0375026-7
Article copyright: © Copyright 1975 American Mathematical Society